MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "event time arount 16:00 hours, 12/20 unit transporting patient from hospital, set patient up had no issues.Upon exiting hospital ventilator alarmed continuously.Crew was unable to silence the alarm, make setting changes, no buttons worked when pressed.Removed patient from ventilator and performed ventilations with bvm, secondary crew was dispatched to bring another ventilator.Unit in question was pulled from service.Note: ventilator shows in events tab tf codes: 785003, 446029,444004,485001.No health consequences or impact - no intervention necessary.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that the device alarmed for tf444004 voltage out of tolerance and switched into ambient during ventilation.On reviewing the device logs it was noticed that the failure occurred once only.The device started normally at next start-up.Review of the device logs confirmed a single occurrence of tf444004 (voltage out of tolerance) during ventilation, accompanied by additional technical faults (tf446029 and tf485001), resulting in transition to ambient mode.The event was transient and non-recurring, with the device subsequently starting and operating normally, indicating no persistent hardware failure.Detailed log analysis did not identify any alarms or fault codes associated with the p-filter, and therefore no direct evidence supports a p-filter-related root cause.While the local service engineer replaced the p-filter possibly as a precautionary measure, this action is not substantiated by log data.Following maintenance, including software update to version 3.1.1 and completion of service software, functional, and extended runtime testing, the device performed within specifications with no recurrence of the issue.No patient harm was reported, and manual ventilation was appropriately provided during the event.The complaint is concluded as a transient, non-reproducible power-related technical fault, with no confirmed link to p-filter performance, and the device was returned to service meeting all requirements.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23971788
Report Number3001421318-2026-00002
Device Sequence Number18465431
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)250814(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown